You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Comparison of Estimators for Regression with a Censored Response Variable
Glenn Heller and Jeffrey S. Simonoff
Vol. 77, No. 3 (Sep., 1990), pp. 515-520
Stable URL: http://www.jstor.org/stable/2336989
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Several methods of estimating parameters in a linear regression when the response variable is censored are compared. The estimator of Buckley & James (1979) is preferred. Further, it is shown that the strength of the regression, the support and distribution of the censoring variable, and the magnitude of the slope all have an effect on the relative performance of the estimators.
Biometrika © 1990 Biometrika Trust